# SDR UIEA2010062600049

- Difficulty date: June 26, 2010
- Submitted: July 1, 2010
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 100,704 hours, 20,573 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 380-420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE FUSELAGE SKIN AT BS 380 TO 420 AND STRINGERS 43 TO 46R NEAR THE NOSE LANDING GEAR WHEEL WELL THERE WAS AN EXISTING REPAIR WITH A BULGE.(THE EXISTING REPAIR WAS REMOVED AND LEVEL 2 CORROSION WAS PRESENT. THE CORROSION WAS REMOVED AND THE OLD REPAIR REPLACED WITH 4 NEW DOUBLERS AS DOCUMENTED ON IAI NRC024 IAW SB 747-53A2305 R2, AND IAI REA MF00687R0002. SEE FIG 1 FOR A VIEW OF THE REPAIR AREA AFTER OLD DOUBLERS WERE REMOVED. THE REPAIR WAS ACCOMPLISHED WITH 2 DOUBLERS MADE FROM 2024-T3 CLAD IAW QQ-A-250/5 ONE IS 0.071 INCHES THICK 20 INCHES BY 32 INCHES THE OTHER IS 0.063 INCHES THICK 14.2 INCHES BY 16.0 INCHES. 2 OTHER DOUBLERS WERE MADE FROM 0.050 INCH THICK CRES 301 1/2 HARD IAW MILS 5059 ONE 12.5 INCHES BY 16 INCHES AND (1) 8.5 INCHES BY 12 INCHES. THE REPAIR PARTS WERE INSTALLED WITH BACB30NX6K*Y, BACB30NW*K*X HI-LOKS AND BACR15CE RIVETS. SEE FIG 2 FOR A SKETCH OF THE REPAIR AND VIEW OF COMPLETED REPAIR.)
